Allerfrim

Name: Allerfrim

Allerfrim Drug Class

Allerfrim is part of the drug classes:

  • Other antihistamines for systemic use

  • Sympathomimetics

What happens if I miss a dose?

Since this medicine is taken when needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not take extra medicine to make up the missed dose.

What happens if I overdose?

Seek emergency medical attention or call the Poison Help line at 1-800-222-1222.

Overdose symptoms may include severe forms of some of the side effects listed in this medication guide.

Pseudoephedrine and triprolidine side effects

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficult breathing; swelling of your face, lips, tongue, or throat.

Stop using this medication and call your doctor at once if you have a serious side effect such as:

  • fast or uneven heart rate;

  • mood changes;

  • tremor, seizure (convulsions);

  • easy bruising or bleeding, unusual weakness;

  • urinating less than usual or not at all;

  • feeling short of breath; or

  • dangerously high blood pressure (severe headache, blurred vision, buzzing in your ears, anxiety, chest pain, uneven heartbeats, seizure).

Less serious side effects may include:

  • dizziness, drowsiness;

  • dry mouth, nose, or throat;

  • constipation;

  • blurred vision; or

  • feeling nervous or restless.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

What other drugs will affect pseudoephedrine and triprolidine?

Ask a doctor or pharmacist before using this medicine if you regularly use other medicines that make you sleepy (such as narcotic pain medication, sedatives, sleeping pills, muscle relaxers, and medicine for seizures, depression or anxiety). They can add to sleepiness caused by triprolidine.

Ask a doctor or pharmacist if it is safe for you to take pseudoephedrine and triprolidine if you are also using any of the following drugs:

  • atropine (Atreza, Sal-Tropine);

  • benztropine (Cogentin);

  • topiramate (Topamax);

  • zonisamide (Zonegran);

  • anti-nausea medications such as belladonna (Donnatal), dimenhydrinate (Dramamine), methscopolamine (Pamine), or scopolamine (Transderm Scop);

  • bladder or urinary medications such as darifenacin (Enablex), flavoxate (Urispas), oxybutynin (Ditropan, Oxytrol), solifenacin (Vesicare), tolterodine (Detrol), or Urogesic Blue;

  • bronchodilators such as ipratropium (Atrovent) or tiotropium (Spiriva);

  • irritable bowel medications such as dicyclomine (Bentyl), hyoscyamine (Hyomax), or propantheline (Pro Banthine); or

  • ulcer medicine such as glycopyrrolate (Robinul) or mepenzolate (Cantil).

This list is not complete and other drugs may interact with pseudoephedrine and triprolidine. Tell your doctor about all medications you use. This includes prescription, over-the-counter, vitamin, and herbal products. Do not start a new medication without telling your doctor.

If OVERDOSE is suspected

If you think there has been an overdose, call your poison control center or get medical care right away. Be ready to tell or show what was taken, how much, and when it happened.

How do I store and/or throw out Allerfrim?

  • Store at room temperature.
  • Store in a dry place. Do not store in a bathroom.
  • Keep all drugs in a safe place. Keep all drugs out of the reach of children and pets.
  • Check with your pharmacist about how to throw out unused drugs.

What are some other side effects of this drug?

All drugs may cause side effects. However, many people have no side effects or only have minor side effects. Call your doctor or get medical help if any of these side effects or any other side effects bother you or do not go away:

  • Dizziness.
  • Feeling nervous and excitable.
  • Not able to sleep.
  • Feeling sleepy.

These are not all of the side effects that may occur. If you have questions about side effects, call your doctor. Call your doctor for medical advice about side effects.

You may report side effects to the FDA at 1-800-FDA-1088. You may also report side effects at http://www.fda.gov/medwatch.

(web3)